Article thumbnail

Cardiogenic shock following administration of propofol and fentanyl in a healthy woman: a case report

By Alfredo Renilla González, Iñigo Lozano Martinez-Luengas, , Sandra Secades González, Irene Álvarez Pichel, Paloma Álvarez Martinez, Elena Santamarta Liébana and Beatriz Díaz Molina
Topics: Case Report
Publisher: BioMed Central
OAI identifier: oai:pubmedcentral.nih.gov:3179755
Provided by: PubMed Central

To submit an update or takedown request for this paper, please submit an Update/Correction/Removal Request.

Suggested articles

Citations

  1. (2009). A: Rationale for propofol use in cardiac surgery.
  2. (2006). Dec GW: Myocarditis: current trends in diagnosis and treatment. Circulation
  3. (2007). JE: The clinical features of transient left ventricular nonapical ballooning syndrome: comparison with apical ballooning syndrome. Am Heart J
  4. (2008). La Monaca E: Propofol infusion syndrome: an overview of a perplexing disease. Drug Saf
  5. (2010). Mechanical circulatory support for bridge to decision: which device and when to decide. J Card Surg
  6. (2002). MH: Cardiac arrest associated with intravenous propofol during transesophageal echocardiography before DC cardioversion. Heart Dis
  7. (2010). MW: Extracorporeal life support. BMJ
  8. (2008). Parrillo JE: Cardiogenic shock. Crit Care Med
  9. (2009). Reis SE: Coronary vasospasm and atrial fibrillation associated with ondansetron therapy. Ann Pharmacother
  10. (2007). Scarabelli TM: Peripartum cardiomyopathy: a comprehensive review.
  11. (2007). Sloth E: Propofol reduces tissue-Doppler markers of left ventricle function: a transthoracic echocardiographic study.
  12. (1988). Souron RJ: Left ventricular function during propofol and fentanyl anesthesia in patients with coronary artery disease: assessment with a radionuclide approach. Anesth Analg
  13. (2010). WJ: Transient acute decompensated heart failure following propofol and fentanyl administration in a healthy 19-year-old patient. Congest Heart Fail
  14. (2008). Wyss TR: Takotsubo cardiomyopathy or transient left ventricular apical ballooning syndrome: a systematic review.